Open Access
Translator Disclaimer
September, 1978 Asymptotic Expansions for the Power of Distributionfree Tests in the Two-Sample Problem
P. J. Bickel, W. R. van Zwet
Ann. Statist. 6(5): 937-1004 (September, 1978). DOI: 10.1214/aos/1176344305

Abstract

Asymptotic expansions are established for the power of distribution-free tests in the two-sample problem. These expansions are then used to obtain deficiencies in the sense of Hodges and Lehmann for distribution-free tests with respect to their parametric competitors and for the estimators of shift associated with these tests.

Citation

Download Citation

P. J. Bickel. W. R. van Zwet. "Asymptotic Expansions for the Power of Distributionfree Tests in the Two-Sample Problem." Ann. Statist. 6 (5) 937 - 1004, September, 1978. https://doi.org/10.1214/aos/1176344305

Information

Published: September, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0378.62047
MathSciNet: MR499567
Digital Object Identifier: 10.1214/aos/1176344305

Subjects:
Primary: 62G10
Secondary: 60F05 , 62G20

Keywords: asymptotic expansions , contiguous alternatives , deficiency , distributionfree tests , Edgeworth expansions , Hodges-Lehmann estimators , linear rank tests , Permutation test , power , rejective sampling , sampling without replacement

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
68 PAGES


SHARE
Vol.6 • No. 5 • September, 1978
Back to Top